Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 13, 2021, 6:13 PM EDT for Nelson County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 6:13 PM EDT (22:13 UTC)
- Expired
- Aug 13, 2021, 6:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Hail
- 0.50 in
- Wind
- 40
County Nelson County, KY
The radar
The Louisville radar (KLVX), 42 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1072 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
237
WWUS83 KLMK 132213
SPSLMK
Special Weather Statement
National Weather Service Louisville KY
613 PM EDT Fri Aug 13 2021
KYZ045-132245-
Nelson KY-
613 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of central Nelson
County through 645 PM EDT...
At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bardstown, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bardstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3774 8557 3780 8561 3790 8548 3779 8540
TIME...MOT...LOC 2212Z 241DEG 8KT 3779 8555
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
$$
EBWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 13, 5:56 PM EDT, 17 minutes earlier.
Area forecast discussion, Aug 13, 5:56 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Louisville KY 556 PM EDT Fri Aug 13 2021 .Mesoscale Update... Issued at 556 PM EDT Fri Aug 13 2021 Thunderstorms have increased in coverage over the past hour in a corridor of maximum moisture convergence stretching from middle Tennessee to central Ohio as well as a local MLCAPE max around 2500 J/kg. The storms also are developing ahead and south of the aforementioned MCV, which is now quickly approaching Cincinnati from the west. DCAPEs are marginal (800-900 J/kg) and so far measured wind gusts have mostly been in the 30-40 mph range. However, as of this writing there is a particularly strong updraft in a thunderstorm over Marion County that may result in stronger winds at the surface as the cell collapses, and the Fayette County Mesonet clocked a 44 mph gust with another cell. We are not out of the woods yet with regard to gusty wind potential. Having said that, most of the convection so far this afternoon has struggled. Mid-level lapse rates are weak and shear is very weak, especially over southern Kentucky but a little stronger over the Bluegrass. The last couple of aircraft soundings out of SDF have shown a warm layer at 900-850mb. Given wet bulb zero heights around 12k' and lack of shear, severe sized hail is unlikely. Smaller hail will still be possible in the more robust storms, and has already been reported in Scott County KY. Slow movement and training of storms has presented a local flood potential as well. Storms will continue to fire, with the greatest development and coverage likely taking place over the next couple of hours or so. The activity should slowly begin to wane this evening as we lose insolation and the Cincinnati MCV moves off. Additional showers and thunderstorm chances will continue tonight, though, as the cold front to our north approaches. Issued at 245 PM EDT Fri Aug 13 2021 ...Strong to Severe Storms Remain Possible, Mainly East of I-65... Very moist and moderately unstable air still sits over central Kentucky, with a few lingering low-level boundaries from last night's convection and a mid-level MCV pushing across southern Indiana. The focus for storms thus far has been east of I-65, with the current effective boundary roughly from Frankfort to Campbellsville to Tompkinsville and moving slowly eastward. Most of our storm development should continue to focus along and east of this boundary, including through the Bluegrass region and Lake Cumberland. The storms across the Bluegrass have the best potential to become severe if mid-level winds increase enough ahead of the MCV. Without this enhancement of deep-layer shear, a warm layer near 400mb has thus far been able to keep storms from getting tall enough to produce severe winds. Harrison County KY Mesonet has reported wind gusts to 36 mph, so gusty winds are still in play and it wouldn't take much improvement to open the door to severe winds. So we will continue to highlight at least a localized damaging wind threat. For the I-65 corridor and west, mid-level clouds associated with the MCV will put the brakes on development for at least a couple hours. Still have opportunity for storms to fire later this afternoon into this evening. Also worth watching is the cluster of storms in the Missouri bootheel, as that could develop into another MCV that would interact with our juicy air mass. However, it's not a wide window of opportunity, and the best focus for storms seems to be over western Tennessee. It's a lesser SVR threat west of I-65, but non-zero especially in southern Kentucky. As you move north of the Western Kentucky Parkway and into southern Indiana, the risk diminishes greatly. && .Short Term...(This evening through Saturday) Issued at 245 PM EDT Fri Aug 13 2021 Once convection winds down around midnight tonight, what had previously looked like a simple forecast of unusually pleasant mid- August weather now seems more uncertain. Cold front will take its sweet time pushing southward, leaving the warm and muggy air mass in place overnight and at least into Saturday morning. Will hang on to low POPs through the night, but also keep QPF low as well. For Saturday we will have to watch the southward progress of the front, especially to see if any upstream MCVs will be able to interact with it. POPs have been bumped up slightly, with 30-40% chance south of the WK/BG Parkways and a 20% chance north of the Parkways to the Ohio River. Afternoon showers and storms across southern KY could be intense enough to drop some locally heavy rainfall. Even with the muggy start, we should see dewpoints drop through the day, especially across southern Indiana, so max temps in the mid/upper 80s will actually feel like mid/upper 80s. South- central Kentucky will not be as lucky, with dewpoints staying up around 70 or a bit higher. .Long Term...(Saturday night through Friday) Issued at 255 PM EDT Fri Aug 13 2021 At the start of the period, expect to find general troughiness moving into the MS Valley with areas of high pressure aloft centered over the CA/NV border and the western Atlantic. The mid-level trough is then expected to remain situated over the MS Valley through mid- week before gradually lifting northeast towards the Great Lakes region through the end of the week. At the surface, the cold front initially located near the KY/TN border will continue to sink southward, eventually stalling out over the TN Valley/Deep South, before lifting back north as a warm front and washing out over the area by midweek. A quick return of southerly flow into the region as an inverted surface trough sets up will help keep plenty of moisture over the area as we move into next week, with PWATs remaining in the 1.7-2.0+ inch range. As pockets of energy ripple through the base of the trough and over the area, there will be potential for precipitation each day of the extended, keeping us in an unsettled pattern through the end of the week. Will see a diurnal enhancement of precip activity, with best chances of showers and storms occurring during the afternoon and evening hours. Temperatures throughout the period look to be near or just below climatological normals. Highs will generally be in the lower to mid 80s, likely warming back into the upper 80s by next Friday. Overnight lows will be in the mid to upper 60s with urban areas possibly remaining in the lower 70s. && .Aviation...(18Z TAF Issuance) Issued at 115 PM EDT Fri Aug 13 2021 Main challenge is timing and impact of convection this afternoon and evening. Plenty of Cu developing already, but a decent mid-level cig keeping a lid on HNB and BWG for now. Expect to be just warm enough by 19-20Z to pop off storms that will first affect SDF and LEX. These two sites are also likely to see the most intense storms, so included 30 kt wind gusts in the late afternoon/early evening TEMPO, along with IFR vis and MVFR cigs. Could see the storms get into BWG a bit later, but not expecting the same intensity there. HNB could see enough nearby action to warrant VCTS, but the probabilities are too low to include any TS on the field in this TAF issuance. Convection winds down in the 02-05Z time frame, with a modest push of NE winds as the cold front passes. Could see some brief MVFR ceilings on Sat morning in BWG and LEX, but that could be at least partly conditional on getting some rain overnight, so confidence is limited. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS/13 Short Term...RAS Long Term...JML Aviation...RAS
Hazardous weather outlook, Aug 13, 3:27 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 327 PM EDT Fri Aug 13 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141930- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 327 PM EDT Fri Aug 13 2021 /227 PM CDT Fri Aug 13 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms through this evening could become strong to severe, with locally damaging wind gusts possible. Torrential rainfall and frequent lightning will be secondary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered afternoon and evening thunderstorms are expected Saturday and Sunday over south central Kentucky, and expanding across the entire outlook area Monday through Thursday. The stronger storms could produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. RAS/JML
In the hours before
Special weather statement, Aug 13, 5:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
551 PM EDT Fri Aug 13 2021
KYZ036-037-040>042-132215-
Bourbon KY-Scott KY-Woodford KY-Fayette KY-Harrison KY-
551 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northeastern
Woodford, southern Scott, west central Bourbon, northwestern Fayette
and southwestern Harrison Counties through 615 PM EDT...
At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Georgetown, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3813 8470 3824 8472 3836 8443 3815 8439
TIME...MOT...LOC 2150Z 259DEG 9KT 3820 8463
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EBWSpecial weather statement, Aug 13, 5:56 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
556 PM EDT Fri Aug 13 2021
KYZ037-042-132215-
Bourbon KY-Harrison KY-
556 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of north central
Bourbon and southeastern Harrison Counties through 615 PM EDT...
At 556 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cynthiana, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cynthiana around 605 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3830 8432 3838 8440 3843 8434 3839 8417
3837 8419 3836 8417
TIME...MOT...LOC 2156Z 304DEG 8KT 3838 8432
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EBWSpecial weather statement, Aug 13, 5:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
559 PM EDT Fri Aug 13 2021
KYZ041-048-049-057-132230-
Fayette KY-Jessamine KY-Clark KY-Madison KY-
559 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of west central Clark,
northeastern Jessamine, north central Madison and southern Fayette
Counties through 630 PM EDT...
At 558 PM EDT, Doppler radar was tracking a strong thunderstorm over
Veterans Park, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Cadentown around 610 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3788 8456 3799 8458 3807 8429 3787 8429
TIME...MOT...LOC 2158Z 269DEG 9KT 3794 8447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
EBWSpecial weather statement, Aug 13, 6:04 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
604 PM EDT Fri Aug 13 2021
KYZ039-046-047-132230-
Mercer KY-Washington KY-Anderson KY-
604 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Mercer,
western Anderson and northeastern Washington Counties through 630 PM
EDT...
At 603 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Taylorsville, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Mercer, northeastern Washington and western Anderson Counties,
including the following locations... Sinai, Gee, Anderson City,
Birdie, Glensboro, Johnsonville, Seaville, Fox Creek, Kirkwood and
Ashbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3785 8515 3789 8517 3789 8515 3797 8517
3809 8500 3791 8488
TIME...MOT...LOC 2203Z 244DEG 15KT 3793 8512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EBWSpecial weather statement, Aug 13, 6:11 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
611 PM EDT Fri Aug 13 2021
KYZ040-047-048-056-132245-
Mercer KY-Woodford KY-Jessamine KY-Garrard KY-
611 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northeastern Mercer,
southeastern Woodford, northwestern Garrard and western Jessamine
Counties through 645 PM EDT...
At 611 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Harrodsburg, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nicholasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3777 8480 3788 8485 3800 8463 3799 8463
3781 8455
TIME...MOT...LOC 2211Z 250DEG 11KT 3786 8474
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EBWSpecial weather statement, Aug 13, 6:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
613 PM EDT Fri Aug 13 2021
KYZ045-132245-
Nelson KY-
613 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of central Nelson
County through 645 PM EDT...
At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bardstown, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bardstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3774 8557 3780 8561 3790 8548 3779 8540
TIME...MOT...LOC 2212Z 241DEG 8KT 3779 8555
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:31 PM EDT | Special Weather Statement | LMK | Meade | 29 min |
| Aug 12, 9:03 PM EDT | Special Weather Statement | LMK | Henry | 27 min |
| Aug 12, 9:26 PM EDT | Special Weather Statement | LMK | Spencer | 19 min |
| Aug 12, 9:45 PM EDT | Special Weather Statement | LMK | Shelby | 30 min |
| Aug 12, 9:52 PM EDT | Special Weather Statement | LMK | Spencer | 23 min |
| Aug 12, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 14 min |
| Aug 12, 10:14 PM EDT | Special Weather Statement | LMK | Franklin | 31 min |
| Aug 12, 10:32 PM EDT | Special Weather Statement | LMK | Anderson, Harrison, Scott, Woodford | 28 min |
| Aug 12, 11:08 PM EDT | Special Weather Statement | LMK | Scott | 22 min |
| Aug 12, 11:53 PM EDT | Special Weather Statement | LMK | Grayson | 37 min |
| Aug 13, 1:49 PM EDT | Special Weather Statement | LMK | Nicholas | 26 min |
| Aug 13, 2:17 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| Aug 13, 3:07 PM EDT | Special Weather Statement | LMK | Metcalfe | 23 min |
| Aug 13, 3:28 PM EDT | Areal Flood Advisory | LMK | Metcalfe, Monroe | 2 hr |
| Aug 13, 3:51 PM EDT | Flash Flood Warning | LMK | Metcalfe, Monroe | 3 hr |
| Aug 13, 4:15 PM EDT | Special Weather Statement | LMK | Metcalfe | 15 min |
| Aug 13, 4:49 PM EDT | Areal Flood Advisory | LMK | Barren, Metcalfe, Monroe | 3 hr |
| Aug 13, 5:16 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Aug 13, 5:21 PM EDT | Special Weather Statement | LMK | Marion | 24 min |
| Aug 13, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 36 min |
| Aug 13, 5:46 PM EDT | Special Weather Statement | LMK | Bourbon | 29 min |
| Aug 13, 5:51 PM EDT | Special Weather Statement | LMK | Scott | 24 min |
| Aug 13, 5:56 PM EDT | Special Weather Statement | LMK | Harrison | 19 min |
| Aug 13, 5:59 PM EDT | Special Weather Statement | LMK | Fayette | 31 min |
| Aug 13, 6:04 PM EDT | Special Weather Statement | LMK | Anderson | 26 min |
| Aug 13, 6:11 PM EDT | Special Weather Statement | LMK | Jessamine | 34 min |
| Aug 13, 6:21 PM EDT | Areal Flood Advisory | LMK | Fayette, Jessamine | 3 hr |
| Aug 13, 6:24 PM EDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Aug 13, 6:25 PM EDT | Areal Flood Advisory | LMK | Scott, Woodford | 3 hr |
| Aug 13, 6:27 PM EDT | Special Weather Statement | LMK | Nicholas | 33 min |
| Aug 13, 6:33 PM EDT | Special Weather Statement | LMK | Anderson | 27 min |
| Aug 13, 6:36 PM EDT | Special Weather Statement | LMK | Bullitt | 24 min |
| Aug 13, 6:48 PM EDT | Special Weather Statement | LMK | Nelson | 27 min |
| Aug 13, 7:11 PM EDT | Special Weather Statement | LMK | Nelson | 19 min |
| Aug 13, 7:49 PM EDT | Special Weather Statement | LMK | Shelby | 11 min |
| Aug 12, 8:02 PM EDT | Special Weather Statement | LMK | Crawford, Washington | 28 min |
| Aug 12, 8:07 PM EDT | Special Weather Statement | LMK | Perry | 23 min |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.